. Fonctionnelles-d-'einstein-hilbert,

T. Fonctionnelles-d-'einstein-hilbert-lars-andersson, R. Barbot, F. Benedetti, W. M. Bonsante, F. Goldman et al., Notes on a paper of Mess, Geometriae Dedicata, vol.126, issue.1, pp.47-70, 2007.

L. Andersson, G. J. Galloway, and R. Howard, The cosmological time function, Classical and Quantum Gravity, vol.15, issue.2, pp.309-322, 1998.
DOI : 10.1088/0264-9381/15/2/006

]. A. Ale42 and . Alexandrov, Existence of a convex polyhedron and of a convex surface with a given metric, Rec. Math. [Mat. Sbornik] N.S, vol.11, issue.53, pp.15-65, 1942.

]. A. Ale05 and . Alexandrov, Convex polyhedra Translated from the, Zalgaller and appendices by L. A. Shor and Yu. A. Volkov, 1950.

A. , dynamique et analyse pour la géométrie : aspects récents. Ellipses, 2010.

T. Barbot, Globally hyperbolic flat space???times, Journal of Geometry and Physics, vol.53, issue.2, pp.123-165, 2005.
DOI : 10.1016/j.geomphys.2004.05.002

R. Benedetti and F. Bonsante, Canonical Wick rotations in 3-dimensional gravity, Memoirs of the American Mathematical Society, vol.198, issue.926, p.164, 2009.
DOI : 10.1090/memo/0926

T. Barbot, F. Bonsante, and J. Schlenker, Collisions of Particles in Locally AdS Spacetimes I. Local Description and Global Examples, Communications in Mathematical Physics, vol.1, issue.1, pp.147-200, 2011.
DOI : 10.2140/gtm.1998.1.511

URL : https://hal.archives-ouvertes.fr/hal-00618943

T. Barbot, F. Bonsante, and J. Schlenker, Collisions of Particles in Locally AdS Spacetimes II Moduli of Globally Hyperbolic Spaces, Communications in Mathematical Physics, vol.17, issue.1, pp.691-735, 2014.
DOI : 10.2140/gt.2013.17.329

URL : https://hal.archives-ouvertes.fr/hal-02071740

J. K. Beem, P. E. Ehrlich, and K. L. Easley, Global Lorentzian geometry, of Monographs and Textbooks in Pure and Applied Mathematics, 1996.

R. Martin, A. Bridson, and . Haefliger, Metric spaces of non-positive curvature, of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences, 1999.

I. Alexander, I. Bobenko, and . Izmestiev, Alexandrov's theorem, weighted Delaunay triangulations, and mixed volumes, Ann. Inst. Fourier (Grenoble), vol.58, issue.2, pp.447-505, 2008.

T. Barbot and C. Meusburger, Particles with spin in flat spacetimes in expansion

[. Bonsante, Flat spacetimes with compact hyperbolic Cauchy surfaces, Journal of Differential Geometry, vol.69, issue.3, 2003.
DOI : 10.4310/jdg/1122493997

G. E. Bredon, Topology and geometry, volume 139 of Graduate Texts in Mathematics, 1997.

L. Brunswic, BTZ extensions of globally hyperbolic singular flat spacetimes. working paper or preprint, 2016.
URL : https://hal.archives-ouvertes.fr/hal-01317447

L. Brunswic, Cauchy-compact flat spacetimes with BTZ singularities. working paper or preprint, 2016.
URL : https://hal.archives-ouvertes.fr/hal-01401821

N. Antonio, M. Bernal, and . Sánchez, On smooth Cauchy hypersurfaces and Geroch's splitting theorem, Comm. Math. Phys, vol.243, issue.3, pp.461-470, 2003.

F. Bonsante and A. Seppi, On codazzi tensors on a hyperbolic surface and flat lorentzian geometry On Codazzi tensors on a hyperbolic surface and flat Lorentzian geometry, International Mathematics Research Notices Int. Math. Res. Not. IMRN, issue.2, pp.343-417, 2015.
DOI : 10.1093/imrn/rnv144

URL : https://hal.archives-ouvertes.fr/hal-01300366

]. H. Bus67 and . Busemann, Timelike spaces, Dissertationes Math. Rozprawy Mat, vol.53, p.52, 1967.

S. Carlip, Quantum Gravity in 2 1 Dimensions. Cambridge Monographs on Mathematical Physics, 1998.
DOI : 10.1017/cbo9780511564192

Y. Choquet-bruhat and R. Geroch, Global aspects of the Cauchy problem in general relativity, Communications in Mathematical Physics, vol.96, issue.4, pp.329-335, 1969.
DOI : 10.1007/BF01645389

E. Caponio, M. A. Javaloyes, and M. Sánchez, On the interplay between Lorentzian Causality and Finsler metrics of Randers type, Revista Matem??tica Iberoamericana, vol.27, issue.3, pp.919-952, 2011.
DOI : 10.4171/RMI/658

URL : http://arxiv.org/pdf/0903.3501v1.pdf

]. J. Die88 and . Dieckmann, Volume functions in general relativity, Gen. Relativity Gravitation, vol.20, issue.9, pp.859-867, 1988.

J. Dixmier, Topologie générale. Presses Universitaires de France, Mathématiques. [Mathematics], 1981.

[. Deser and R. Jackiw, Three-dimensional cosmological gravity: Dynamics of constant curvature, Annals of Physics, vol.153, issue.2, pp.405-416, 1984.
DOI : 10.1016/0003-4916(84)90025-3

URL : http://cds.cern.ch/record/147626/files/CM-P00066519.pdf

R. [. Deser and . Jackiw, Classical and quantum scattering on a cone, Communications in Mathematical Physics, vol.18, issue.3, pp.495-509, 1988.
DOI : 10.1007/BF01466729

[. Deser, G. Jackiw, and . Hooft, Three-dimensional Einstein gravity: Dynamics of flat space, Annals of Physics, vol.152, issue.1, pp.220-235, 1984.
DOI : 10.1016/0003-4916(84)90085-X

URL : https://dspace.library.uu.nl/bitstream/1874/4772/2/14475.pdf

, Sur les espaces localement homogènes, OEuvres complètes et commentées. I-1,2. Topologie algébrique et géométrie différentielle, pp.87-103, 1983.

R. [. Epstein and . Penner, Euclidean decompositions of noncompact hyperbolic manifolds, Journal of Differential Geometry, vol.27, issue.1, pp.67-80, 1988.
DOI : 10.4310/jdg/1214441650

]. D. Eps84 and . Epstein, Transversely hyperbolic 1-dimensional foliations, Astérisque Transversal structure of foliations, issue.116, pp.53-69, 1982.

, Théorème d'existence pour certains systèmes d'équations aux dérivées partielles non linéaires, Acta Math, vol.88, pp.141-225, 1952.

W. Fenchel, Elementary geometry in hyperbolic space, De Gruyter Studies in Mathematics, vol.11, 1989.
DOI : 10.1515/9783110849455

J. L. Flores, J. Herrera, and M. Sánchez, Gromov, Cauchy and causal boundaries for Riemannian, Finslerian and Lorentzian manifolds, Memoirs of the American Mathematical Society, vol.226, issue.1064, p.76, 1064.
DOI : 10.1090/S0065-9266-2013-00680-6

[. Fillastre and I. Izmestiev, Hyperbolic cusps with convex polyhedral boundary, Geometry & Topology, vol.15, issue.123, pp.457-492, 2009.
DOI : 10.2140/gtm.1998.1.511

URL : https://hal.archives-ouvertes.fr/hal-00167419

[. Fillastre and I. Izmestiev, Gauss images of hyperbolic cusps with convex polyhedral boundary, Transactions of the American Mathematical Society, vol.363, issue.10, pp.5481-5536, 2011.
DOI : 10.1090/S0002-9947-2011-05325-0

URL : https://hal.archives-ouvertes.fr/hal-00409934

F. Fillastre, R??alisation poly??drale de m??triques hyperboliques ?? singularit??s coniques sur les surfaces compactes, Annales de l???institut Fourier, vol.57, issue.1, pp.163-195, 2007.
DOI : 10.5802/aif.2255

F. Fillastre, Existence and uniqueness theorem for convex polyhedral metrics on compact surfaces Conference on metric geometry of surfaces and polyhedra, Dedicated to the 100th anniversary of N. V. Efimov, volume VI, pp.208-223, 2010.

[. Fillastre, Fuchsian polyhedra in Lorentzian space-forms, Mathematische Annalen, vol.44, issue.1, pp.417-453, 2011.
DOI : 10.2307/2001742

URL : https://hal.archives-ouvertes.fr/hal-00131683

R. H. Fox, Covering spaces with singularities. In A symposium in honor of S. Lefschetz, pp.243-257, 1957.
DOI : 10.1515/9781400879915-019

A. Fathi and A. Siconolfi, On smooth time functions, Mathematical Proceedings of the Cambridge Philosophical Society, vol.22, issue.02, pp.303-339, 2012.
DOI : 10.1007/s00220-003-0982-6

URL : https://hal.archives-ouvertes.fr/hal-00660452

R. Geroch, Spinor Structure of Space???Times in General Relativity. I, Journal of Mathematical Physics, vol.8, issue.11, pp.1739-1744, 1968.
DOI : 10.1016/0003-4916(59)90080-6

R. Geroch, Domain of Dependence, Journal of Mathematical Physics, vol.11, issue.2, pp.437-449, 1970.
DOI : 10.1063/1.1664507

M. William and . Goldman, The symplectic nature of fundamental groups of surfaces, Adv. in Math, vol.54, issue.2, pp.200-225, 1984.

G. [. Hawking and . Ellis, The large scale structure of space-time, Cambridge Monographs on Mathematical Physics, issue.1, 1973.
DOI : 10.1063/1.3128542

D. Craig, I. Hodgson, and . Rivin, A characterization of compact convex polyhedra in hyperbolic 3-space, Inventiones mathematicae, vol.111, issue.1, pp.77-111, 1993.

R. [. Hawking and . Sachs, Causally continuous spacetimes, Communications in Mathematical Physics, vol.14, issue.4, pp.287-296, 1974.
DOI : 10.1007/BF01646350

C. Indermitte, T. M. Liebling, M. Troyanov, and H. Clémençon, Voronoi diagrams on piecewise flat surfaces and an application to biological growth, Theoretical Computer Science, vol.263, issue.1-2, pp.263-274, 1997.
DOI : 10.1016/S0304-3975(00)00248-6

URL : https://doi.org/10.1016/s0304-3975(00)00248-6

I. Izmestiev, A Variational Proof of Alexandrov???s Convex Cap Theorem, Discrete & Computational Geometry, vol.85, issue.3???54, pp.561-585, 2008.
DOI : 10.5802/aif.2255

URL : http://arxiv.org/pdf/math/0703169

A. Miguel, M. Javaloyes, and . Sánchez, Finsler metrics and relativistic spacetimes, Int. J. Geom. Methods Mod. Phys, vol.11, issue.15, p.1460032, 2014.

M. Sánchez, On the definition and examples of Finsler metrics, Ann. Sc. Norm. Super. Pisa Cl. Sci, vol.13, issue.53, pp.813-858, 2014.

S. Katok, Fuchsian groups. Chicago Lectures in Mathematics, 1992.

B. H. Kuiper, On Conformally-Flat Spaces in the Large, The Annals of Mathematics, vol.50, issue.4, pp.916-924, 1949.
DOI : 10.2307/1969587

G. Mess, Lorentz spacetimes of constant curvature, Geometriae Dedicata, vol.21, issue.2, pp.3-45, 2007.
DOI : 10.1007/978-1-4612-1146-4

URL : http://arxiv.org/pdf/0706.1570

H. Masur and J. Smillie, Hausdorff Dimension of Sets of Nonergodic Measured Foliations, The Annals of Mathematics, vol.134, issue.3, pp.455-543, 1991.
DOI : 10.2307/2944356

E. Minguzzi and M. Sánchez, The causal hierarchy of spacetimes In Recent developments in pseudo-Riemannian geometry, ESI Lect, Math. Phys, pp.299-358

, Eur. Math. Soc, 2008.

[. Barett and O. Neill, Semi-Riemannian geometry, 1983.

F. Paulin, Topologie algébrique élémentaire. Notes de cours, 2009.

]. R. Pen87 and . Penner, The decorated Teichmüller space of punctured surfaces, Comm. Math. Phys, vol.113, issue.2, pp.299-339, 1987.

A. Papadopoulos and S. Yamada, Timelike Hilbert and Funk geometries. working paper or preprint, 2016.
URL : https://hal.archives-ouvertes.fr/hal-01276762

J. G. Ratcliffe, Foundations of hyperbolic manifolds, Graduate Texts in Mathematics, vol.149, 1994.
DOI : 10.1007/978-1-4757-4013-4

H. Ringström, The Cauchy problem in general relativity, ESI Lectures in Mathematics and Physics. European Mathematical Society (EMS), 2009.

[. Salvemini, Espace-temps globalement hyperboliques conformément plats

M. Sánchez, Causal hierarchy of spacetimes, temporal functions and smoothness of Geroch's splitting. A revision, Mat. Contemp, vol.29, pp.127-155, 2005.

J. Sbierski, On the Existence of a Maximal Cauchy Development for the Einstein Equations: a Dezornification, Annales Henri Poincar??, vol.14, issue.2, 2015.
DOI : 10.1093/acprof:oso/9780199680290.001.0001

J. Schlenker, Hyperbolic manifolds with convex boundary, Inventiones mathematicae, vol.72, issue.1, pp.109-169, 2006.
DOI : 10.4310/MRL.2005.v12.n1.a9

URL : https://hal.archives-ouvertes.fr/hal-00113605

, Smoothing and extending cosmic time functions, General Relativity and Gravitation, vol.8, issue.10, pp.815-831, 1977.

, Rabah Souam. The Schläfli formula for polyhedra and piecewise smooth hypersurfaces, Differential Geom. Appl, vol.20, issue.1, pp.31-45, 2004.

, Non-perturbative 2 particle scattering amplitudes in 2+1 dimensional quantum gravity, Communications in Mathematical Physics, vol.117, issue.4, pp.685-700, 1988.

G. Hooft, The evolution of gravitating point particles in 2+1 dimensions, Classical and Quantum Gravity, vol.10, issue.5, p.1023, 1993.
DOI : 10.1088/0264-9381/10/5/019

P. William and . Thurston, Shapes of polyhedra and triangulations of the sphere In The Epstein birthday schrift, Geom. Topol. Monogr. Geom. Topol. Publ, vol.1, pp.511-549, 1998.

P. William and . Thurston, The geometry and topology of 3-manifolds (Electronic Edition) http ://www.msri.org/publications, 2002.


M. Troyanov, Les surfaces euclidiennes à singularités coniques, Enseign. Math, vol.32, issue.212, pp.79-94, 1986.

. A. Ju, E. G. Volkov, and . Podgornova, Existence of a convex polyhedron with a given evolute, Ta?kent. Gos. Ped. Inst. U?en. Zap, vol.85, issue.83, pp.3-54, 1971.